# SDR AALA201905099003

- Difficulty date: May 8, 2019
- Submitted: May 10, 2019
- Operation: Air carrier
- Aircraft: N655AW
- Make and model: Airbus A320-232
- Aircraft serial: 1075
- Aircraft time: 67,493 hours, 26,029 cycles
- System (JASC): 2720 · Rudder Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Rudder System
- Stage of operation: TO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS WHEN PRESSURE APPLIED BY F/O TO RIGHT RUDDER PEDAL DURING TAKEOFF. RIGHT RUDDER PEDAL JUMPS FORWARD ABOUT 1/2 INCH. FEELS LIKE DEAD SPACE. MAINTENANCE COMPLETED OPS CHECK OF RUDDER SERVO CONTROLS IAW AMM 27-24-00-710-002-A. NO FAULTS FOUND. OPERATIONAL TEST OF RUDDER FEEL IAW AMM 27-23-00-710-001.OPS CHECKED GOOD. VISUALLY INSPECTED RUDDER CONTROL COMPONENTS BACK TO THE TENSION REGULATOR. NO DEFECTS NOTED AND CONTROLS OPERATED SMOOTH WITH OR WITHOUT HYDRAULICS FOUND. NO PRIOR HISTORY THE LAST 90 DAYS.
